Open Access
Translator Disclaimer
January 2013 Laplace approximation for rough differential equation driven by fractional Brownian motion
Yuzuru Inahama
Ann. Probab. 41(1): 170-205 (January 2013). DOI: 10.1214/11-AOP733

Abstract

We consider a rough differential equation indexed by a small parameter $\varepsilon>0$. When the rough differential equation is driven by fractional Brownian motion with Hurst parameter $H$ ($1/4<H<1/2$), we prove the Laplace-type asymptotics for the solution as the parameter $\varepsilon$ tends to zero.

Citation

Download Citation

Yuzuru Inahama. "Laplace approximation for rough differential equation driven by fractional Brownian motion." Ann. Probab. 41 (1) 170 - 205, January 2013. https://doi.org/10.1214/11-AOP733

Information

Published: January 2013
First available in Project Euclid: 23 January 2013

zbMATH: 1273.60043
MathSciNet: MR3059196
Digital Object Identifier: 10.1214/11-AOP733

Subjects:
Primary: 60F99 , 60G22 , 60H10

Keywords: fractional Brownian motion , Laplace approximation , rough path theory

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.41 • No. 1 • January 2013
Back to Top